Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2009, Article ID 782572, 37 pages
http://dx.doi.org/10.1155/2009/782572
Research Article

Spectral Approximation of Infinite-Dimensional Black-Scholes Equations with Memory

1Mathematical Sciences Division, U. S. Army Research Office, P.O. Box 12211, RTP, NC 27709, USA
2Instrumental Sciences Inc., P.O. Box 4711, Huntsville, AL 35811, USA

Received 2 September 2009; Accepted 2 December 2009

Academic Editor: Kambiz Farahmand

Copyright © 2009 Mou-Hsiung Chang and Roger K. Youree. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Harrison and D. M. Kreps, “Martingales and arbitrage in multiperiod securities markets,” Journal of Economic Theory, vol. 20, no. 3, pp. 381–408, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. M. Harrison and S. R. Pliska, “Martingales and stochastic integrals in the theory of continuous trading,” Stochastic Processes and Their Applications, vol. 11, no. 3, pp. 215–260, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. C. Merton, “Theory of rational option pricing,” Bell Journal of Economics and Management Science, vol. 4, no. 1, pp. 141–183, 1973. View at Google Scholar
  4. R. C. Merton, Continuous-Time Finance, Basil Blackwell, Oxford, UK, 1990.
  5. A. N. Shiryaev, Yu. M. Kabanov, D. O. Kramkov, and A. V. Melnikov, “Toward a theory of pricing options of European and American types—II: continuous time,” Theory of Probability and Applications, vol. 39, no. 1, pp. 61–102, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M.-H. Chang and R. K. Youree, “The European option with hereditary price structures: basic theory,” Applied Mathematics and Computation, vol. 102, no. 2-3, pp. 279–296, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Arriojas, Y. Hu, S.-E. A. Mohammed, and G. Pap, “A delayed Black and Scholes formula,” Journal of Stochastic Analysis and Applications, vol. 25, no. 2, pp. 471–492, 2007. View at Google Scholar
  8. G. Stoica, “A stochastic delay financial model,” Proceedings of the American Mathematical Society, vol. 133, no. 6, pp. 1837–1841, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Arriojas, Y. Hu, S.-E. A. Mohammed, and G. Pap, “A delayed Black and Scholes formula II,” preprint, 2003.
  10. M.-H. Chang and R. K. Youree, “Infinite-dimensional Black-Scholes equation with hereditary structure,” Applied Mathematics and Optimization, vol. 56, no. 3, pp. 395–424, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. H. Chang, T. Pang, and M. Pemy, “An approximation scheme for Black-Scholes with delays,” preprint, 2009.
  12. Y. I. Kazmerchuk, A. V. Swishchuk, and J. H. Wu, “The pricing of options for securities markets with delayed response,” Mathematics and Computers in Simulation, vol. 75, no. 3-4, pp. 69–79, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Y. I. Kazmerchuk, A. V. Swishchuk, and J. H. Wu, “Black-Scholes formula revisited: securities markets with delayed response,” preprint, 2004.
  14. Y. I. Kazmerchuk, A. V. Swishchuk, and J. H. Wu, “A continuous-time GARCH model for stochastic volatility with delay,” Canadian Applied Mathematics Quarterly, vol. 13, no. 2, pp. 123–149, 2005. View at Google Scholar · View at MathSciNet
  15. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1991. View at MathSciNet
  16. S.-E. A. Mohammed, Stochastic Functional Differential Equations, vol. 99 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1984. View at MathSciNet
  17. S.-E. A. Mohammed, “Stochastic differential systems with memory: theory, examples and applications,” in Stochastic Analysis and Related Topics, 6 (Geilo, 1996), vol. 42 of Progress in Probability, pp. 1–77, Birkhäuser, Boston, Mass, USA, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. D. Elworthy, Stochastic Differential Equations on Manifolds, vol. 70 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1982. View at MathSciNet
  19. D. L. Powers, Boundary Value Problems, Academic Press, New York, NY, USA, 2nd edition, 1979. View at MathSciNet
  20. H. F. Weinberger, A First Course in Partial Differential Equations, Xerox College Publishing, Lexington, Mass, USA, 1965.